MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T S; MAGNETIC RESONANCE IMAGING

IMRIS - DEERFIELD IMAGING, INC. IMRIS IMRI 3T S; MAGNETIC RESONANCE IMAGING
Model Number 116118-000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation identified the error observed by the end user may relate to an error in software or configuration of the magnet mover system that drives motorized mr movement.This software component is not connected to any hospital or outside networks nor user accessible.System safety interlocks functioned as intended to lock out / prevent mri magnet movement and prevent intra-operative sliding doors from opening between diagnostic room and operating room if system status or location was not within specified limits.Further investigation is ongoing and a followup report will be submitted.
 
Event or Problem Description
During pmcf survey collection the customer identified an earlier event where the mri scanner was not able to be moved from the diagnostic room to the operating room to obtain intra-operative diagnostic images.The magnet mover produced an error message and disallowed linear movement into the operating room.The patient was transferred to another stationary mr scanner at the radiology department while still under anesthesia.The customer reported the procedure could be completed although with significant delay greater than 60 minutes while the patient was under anesthesia.
 
Additional Manufacturer Narrative
Imris field service engineer reset the encoder for the magnet mover rotational motor's position to zero at the home position, which was confirmed to resolve the interlock, and the software upgrade was then re-installed without further issue.The system's interlocks specify rotational position must be within a fraction of a degree off of zero; it is likely the rotational position drifted outside of this specification after a previous software upgrade and system testing was completed.The event was reported due to the length of procedural delay reported, no adverse impact on the patient was reported by the end user.No similar complaints of this nature have been received.Manufacturer training and the operator manual instruct for customer-performed qa checks prior to system use in a case to mitigate this type of event occurrence.

Brand Name
IMRIS IMRI 3T S
Common Device Name
MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
MDR Report Key19367856
Report Number3010326005-2024-00004
Device Sequence Number7703055
Product Code LNH
UDI-Device Identifier00857534006059
UDI-Public(01)00857534006059
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number116118-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown